Arkiv for Matematik, 1993

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (47 articles)

Volume 31, Issue 1

[1] Unique linearly convex support of an analytic functional

Mats Andersson Matematiska, institutionen, CTH

TBD mathscidoc:1701.332780

Arkiv for Matematik, 31, (1), 1-12, 1991.6
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the distribution of Sidon series

Nakhlé H. Asmar University of Missouri-Columbia, Columbia, MO, USA Stephen Montgomery-Smith University of Missouri-Columbia, Columbia, MO, USA

TBD mathscidoc:1701.332781

Arkiv for Matematik, 31, (1), 13-26, 1991.11
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 103 downloads ] [ 0 comments ] [ Cited by 28 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Martin boundaries of sectorial domains

Michael C. Cranston Department of Mathematics, University of Rochester Thomas S. Salisbury Department of Mathematics and Statistics, York University

TBD mathscidoc:1701.332782

Arkiv for Matematik, 31, (1), 27-49, 1991.8
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Representation of quasianalytic ultradistributions

Soon-Yeong Chung Department of Mathematics, Duksung Women's University Dohan Kim Department of Mathematics, Seoul National University

TBD mathscidoc:1701.332783

Arkiv for Matematik, 31, (1), 51-60, 1991.12
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 39 downloads ] [ 0 comments ] [ Cited by 19 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Riemann's zeta-function and the divisor problem. II

Matti Jutila Department of Mathematics, University of Turku

TBD mathscidoc:1701.332784

Arkiv for Matematik, 31, (1), 61-70, 1990.9
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 84 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The Milnor fiber of a generic arrangement

Peter Orlik Department of Mathematics, University of Wisconsin Richard Randell Department of Mathematics, University of Iowa

TBD mathscidoc:1701.332785

Arkiv for Matematik, 31, (1), 71-81, 1991.10
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 125 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Wavelets and paracommutators

Lizhong Peng Institute of Mathematics, Peking University

TBD mathscidoc:1701.332786

Arkiv for Matematik, 31, (1), 83-99, 1989.7
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 114 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A simplified proof for a moving boundary problem for Hele-Shaw flows in the plane

Michael Reissig Department of Mathematics, Bergakademie Freiberg Lothar v. Wolfersdorf Department of Mathematics, Bergakademie Freiberg

TBD mathscidoc:1701.332787

Arkiv for Matematik, 31, (1), 101-116, 1991.6
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Commutators of Littlewood-Paley sums

Carlos Segovia IAM, CONICET, Universidad de Buenos Aires, (FCE y N) José L. Torrea Matemáticas, Universidad Autónoma de Madrid

TBD mathscidoc:1701.332788

Arkiv for Matematik, 31, (1), 117-136, 1991.5
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 79 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Plane harmonic measures live on sets of σ-finite length

Thomas H. Wolff Department of Mathematics Evans Hall, University of California, Berkeley

TBD mathscidoc:1701.332789

Arkiv for Matematik, 31, (1), 137-172, 1991.12
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 107 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 31, Issue 2

[1] Degenerations of minimal ruled surfaces

Bruce Craùder Department of Mathematics, Oklahoma State University

TBD mathscidoc:1701.332790

Arkiv for Matematik, 31, (2), 173-173, 1992.8
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 36 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The area integral and its density for BMO and VMO functions

Rodrigo Bañuelos Department of Mathematics, Purdue University Jean Brossard Institut Fourier, Université de Grenoble I

TBD mathscidoc:1701.332791

Arkiv for Matematik, 31, (2), 175-196, 1992.3
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 141 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Special results in adjunction theory in dimension four and five

Mauro C. Beltrametti Dipartimento di Matematica, Università degli Studi di Genova Andrew J. Sommese Department of Mathematics, University of Notre Dame

TBD mathscidoc:1701.332792

Arkiv for Matematik, 31, (2), 197-208, 1991.11
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 106 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A smooth pseudoconvex domain in$C$^{2}for which$L$^{∞}-estimates for $$\bar \partial $$ do not holddo not hold

Bo Berndtsson Department of Mathematics Chalmers University of Technology, University of Göteborg

TBD mathscidoc:1701.332793

Arkiv for Matematik, 31, (2), 209-218, 1991.8
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 106 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A general discrepancy theorem

H. -P. Blatt Mathem.-Geogr. Fakultät, Katholische Universität Eichstätt H. N. Mhaskar Department of Mathematics, California State University

TBD mathscidoc:1701.332794

Arkiv for Matematik, 31, (2), 219-246, 1992.4
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 67 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Entropy numbers of tensor products of operators

David E. Edmunds Mathematics Division, University of Sussex Hans-Olav Tylli Department of Mathematics, University of Helsinki

TBD mathscidoc:1701.332795

Arkiv for Matematik, 31, (2), 247-274, 1992.1
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 137 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Area integral estimates for solutions and normalized adjoint solutions to nondivergence form elliptic equations

L. Escauriaza Department of Mathematics, University of Chicago C. E. Kenig Department of Mathematics, University of Chicago

TBD mathscidoc:1701.332796

Arkiv for Matematik, 31, (2), 275-296, 1991.11
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 85 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the asymptotic behaviour of the number of distinct factorizations into irreducibles

Franz Halter-Koch Institut für Mathematik, Karl-Franzens-Universität

TBD mathscidoc:1701.332797

Arkiv for Matematik, 31, (2), 297-305, 1993.2
[ Download ] [ 2017-01-08 20:35:40 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Interpolation of subcouples and quotient couples

Svante Janson Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332798

Arkiv for Matematik, 31, (2), 307-338, 1991.12
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 53 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Removability theorems for solutions of degenerate elliptic partial differential equations

Pekka Koskela Department of Mathematics, University of Jyväskylä Olli Martio Department of Mathematics, University of Helsinki

TBD mathscidoc:1701.332799

Arkiv for Matematik, 31, (2), 339-353, 1991.11
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Respectful quasiconformal extension from dimension$n$−1 to$n$

Jouni Luukkainen Department of Mathematics, University of Helsinki

TBD mathscidoc:1701.332800

Arkiv for Matematik, 31, (2), 355-376, 1991.8
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 165 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Hyperbolicity of localizations

Tatsuo Nishitani Department of Mathematics College of General Education, Osaka University

TBD mathscidoc:1701.332801

Arkiv for Matematik, 31, (2), 377-393, 1993.3
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 159 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Boundedness, compactness, and Schatten$p$-classes of Hankel operators between weighted Dirichlet spaces

Zhijian Wu Department of Mathematics, The University of Alabama

TBD mathscidoc:1701.332802

Arkiv for Matematik, 31, (2), 395-417, 1992.4
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 32, Issue 1

[1] On the order and type of the entire functions associated with an indeterminate Hamburger moment problem

Christian Berg Matematisk Institut, Universitetsparken 5, Copenhagen Ø, Denmark Henrik L. Pedersen Matematisk Institut, Universitetsparken 5, Copenhagen Ø, Denmark

TBD mathscidoc:1701.332803

Arkiv for Matematik, 32, (1), 1-11, 1992.10
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 53 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Discrete spectrum of the perturbed Dirac operator

Mikhail Sh. Birman Department of Physics, St. Petersburgh University Ari Laptev Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332804

Arkiv for Matematik, 32, (1), 13-32, 1993.6
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 83 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Some results connected with Brennan's conjecture

Lennart Carleson Department of Mathematics, Royal Institute of Technology Nikolai G. Makarov Department of Mathematics, California Institute of Technology

TBD mathscidoc:1701.332805

Arkiv for Matematik, 32, (1), 33-62, 1992.8
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 56 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Isopérimétrie, décroissance du noyau de la chaleur et transformations de Riesz: un contre-exemple

Thierry Coulhon Département de Mathématiques, Université de Cergy-Pontoise Michel Ledoux Laboratoire de Statistique et Probabilités, Université Toulouse III

TBD mathscidoc:1701.332806

Arkiv for Matematik, 32, (1), 63-77, 1993.1
[ Download ] [ 2017-01-08 20:35:42 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Subsolutions and supersolutions in a free boundary problem

Antoine Henrot Laboratoire de Mathématiques, Université de Besançon

TBD mathscidoc:1701.332807

Arkiv for Matematik, 32, (1), 79-98, 1992.7
[ Download ] [ 2017-01-08 20:35:42 uploaded by arkivadmin ] [ 43 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Zak's theorem on superadditivity

Audun Holme Department of Mathematics, University of Bergen Joel Roberts School of Mathematics, University of Minnesota

TBD mathscidoc:1701.332808

Arkiv for Matematik, 32, (1), 99-120, 1992.2
[ Download ] [ 2017-01-08 20:35:42 uploaded by arkivadmin ] [ 85 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Criteria for validity of the maximum modulus principle for solutions of linear parabolic systems

Gershon I. Kresin The Research Institute, The College of Judea and Samaria Vladimir G. Maz'ya Department of Mathematics, Linköping University

TBD mathscidoc:1701.332809

Arkiv for Matematik, 32, (1), 121-155, 1992.9
[ Download ] [ 2017-01-08 20:35:42 uploaded by arkivadmin ] [ 153 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Sampling and interpolation of entire functions and exponential systems in convex domains

Yuriî I. Lyubarskiî Institute for Low Temperature Physics and Engineering, 47, Lenin Prospect, Kharkov, Ukraine Kristian Seip Department of Mathematical Sciences, Norwegian Institute of Technology

TBD mathscidoc:1701.332810

Arkiv for Matematik, 32, (1), 157-193, 1992.12
[ Download ] [ 2017-01-08 20:35:42 uploaded by arkivadmin ] [ 207 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Almost everywhere convergence of the inverse spherical transform on$SL$(2,$R$)

Cristopher Meaney School of MPCE, MacQuarie University Elena Prestini Dipartimento di Matematica, Il Università di Roma

TBD mathscidoc:1701.332811

Arkiv for Matematik, 32, (1), 195-211, 1993.3
[ Download ] [ 2017-01-08 20:35:42 uploaded by arkivadmin ] [ 50 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] A division problem in the space of entire functions of exponential type

Siegfried Momm Mathematisches Institut, Heinrich-Heine-Universität Düsseldorf

TBD mathscidoc:1701.332812

Arkiv for Matematik, 32, (1), 213-236, 1992.3
[ Download ] [ 2017-01-08 20:35:42 uploaded by arkivadmin ] [ 185 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On a theorem of Korenblum

Kristian Seip Department of Mathematical Sciences, Norwegian Institute of Technology

TBD mathscidoc:1701.332813

Arkiv for Matematik, 32, (1), 237-243, 1993.1
[ Download ] [ 2017-01-08 20:35:43 uploaded by arkivadmin ] [ 234 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Equivalent norms for the Sobolev space$W$_{0}^{$m,p$}(Ω)

Andreas Wannebo Department of Mathematics, The Royal Institute of Technology

TBD mathscidoc:1701.332814

Arkiv for Matematik, 32, (1), 245-254, 1993.2
[ Download ] [ 2017-01-08 20:35:43 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 32, Issue 2

[1] Wolff type estimates and the$H$^{$p$}corona problem in strictly pseudoconvex domains

Mats Andersson Department of Mathematics, CTH & University of Göteborg Hasse Carlsson Department of Mathematics, CTH & University of Göteborg

TBD mathscidoc:1701.332815

Arkiv for Matematik, 32, (2), 255-276, 1992.12
[ Download ] [ 2017-01-08 20:35:43 uploaded by arkivadmin ] [ 159 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] An algorithm that changes the companion graphs

M. Azram Department of Mathematics, University of Peshawar

TBD mathscidoc:1701.332816

Arkiv for Matematik, 32, (2), 277-291, 1991.12
[ Download ] [ 2017-01-08 20:35:43 uploaded by arkivadmin ] [ 90 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Stratified materials allowing asymptotically prescribed equipotentials

Björn Gustafsson Department of Mathematics, Royal Institute of Technology Jacqueline Mossino PMMS/CNRS, 3A av. de la Recherche Scientifique, Orleans Cedex 2, France Colette Picard U. F. R. de Mathématiques et d'Informatique, Université d'Amiens

TBD mathscidoc:1701.332817

Arkiv for Matematik, 32, (2), 293-307, 1992.1
[ Download ] [ 2017-01-08 20:35:43 uploaded by arkivadmin ] [ 212 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Invariant subspaces in Bergman spaces and Hedenmalm's boundary value problem

D. Khavinson Department of Mathematical Sciences, University of Arkansas H. S. Shapiro Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332818

Arkiv for Matematik, 32, (2), 309-321, 1993.3
[ Download ] [ 2017-01-08 20:35:43 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Resonances for perturbations of a semiclassical periodic Schrödinger operator

Frédéric Klopp Départment de Mathématique Université de Paris-Sud Centre d'Orsay, U.R.A. 760 C.N.R.S.

TBD mathscidoc:1701.332819

Arkiv for Matematik, 32, (2), 323-371, 1993.4
[ Download ] [ 2017-01-08 20:35:43 uploaded by arkivadmin ] [ 210 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Regularity conditions on parabolic measures

Pawel Kröger Mathematisches Institut, Universität Erlangen-Nürnberg

TBD mathscidoc:1701.332820

Arkiv for Matematik, 32, (2), 373-391, 1992.11
[ Download ] [ 2017-01-08 20:35:43 uploaded by arkivadmin ] [ 153 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Weierstrass points and gap sequences for families of curves

Dan Laksov Department of Mathematics, KTH Anders Thorup Matematisk Institut, Universitetsparken 5, København Ø, Denmark

TBD mathscidoc:1701.332821

Arkiv for Matematik, 32, (2), 393-422, 1993.8
[ Download ] [ 2017-01-08 20:35:44 uploaded by arkivadmin ] [ 99 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Extremal rational elliptic surfaces in characteristic$p$. II: Surfaces with three or fewer singular fibres

William E. Lang Department of Mathematics, Brigham Young University

TBD mathscidoc:1701.332822

Arkiv for Matematik, 32, (2), 423-448, 1993.3
[ Download ] [ 2017-01-08 20:35:44 uploaded by arkivadmin ] [ 79 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] The distribution of square-full integers

H. -Q. Liu 206-10, Bao Guo St., Harbin, P.R. China

TBD mathscidoc:1701.332823

Arkiv for Matematik, 32, (2), 449-454, 1993.9
[ Download ] [ 2017-01-08 20:35:44 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Characterization of removable sets in strongly pseudoconvex boundaries

Guido Lupacciolu Dipartimento di Matematica “G. Castelnuovo”, Università degli Studi di Roma “La Sapienza”

TBD mathscidoc:1701.332824

Arkiv for Matematik, 32, (2), 455-473, 1993.4
[ Download ] [ 2017-01-08 20:35:44 uploaded by arkivadmin ] [ 123 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Quadrature surfaces as free boundaries

Henrik Shahgholian Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332825

Arkiv for Matematik, 32, (2), 475-492, 1991.11
[ Download ] [ 2017-01-08 20:35:44 uploaded by arkivadmin ] [ 104 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Subharmonic functions of completely regular growth in a cone

Yang Xing Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332826

Arkiv for Matematik, 32, (2), 493-503, 1992.5
[ Download ] [ 2017-01-08 20:35:44 uploaded by arkivadmin ] [ 57 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved